APM  Vol.5 No.14 , December 2015
Fractional Differential Equations with Initial Conditions at Inner Points in Banach Spaces
This paper is concerned with nonlinear fractional differential equations with the Caputo fractional derivatives in Banach spaces. Local existence results are obtained for initial value problems with initial conditions at inner points for the cases that the nonlinear parts are Lipschitz and non-Lipschitz, respectively. Hausdorff measure of non-compactness and Darbo-Sadovskii fixed point theorem are employed to deal with the non-Lipschitz case. The results obtained in this paper extend the classical Peano’s existence theorem for first order differential equations partly to fractional cases.

Cite this paper
Xu, X. , Wu, G. and Dong, Q. (2015) Fractional Differential Equations with Initial Conditions at Inner Points in Banach Spaces. Advances in Pure Mathematics, 5, 809-816. doi: 10.4236/apm.2015.514075.
[1]   Diethelm, K. (2010) The Analysis of Fractional Differential Equations. Lecture Notes in Mathematics, Springer-Verlag, Berlin.

[2]   Diethelm, K. and Ford, N.J. (2002) Analysis of Fractional Differential Equations. Journal of Mathematical Analysis and Applications, 265, 229-248.

[3]   Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006) Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam.

[4]   Delbosco, D. and Rodino, L. (1996) Existence and Uniqueness for a Nonlinear Fractional Differential Equation. Journal of Mathematical Analysis and Applications, 204, 609-625.

[5]   Lakshmikantham, V. and Devi, J.V. (2008) Theory of Fractional Differential Equations in Banach Space. European Journal of Pure and Applied Mathematics, 1, 38-45.

[6]   Akmerov, R.R., Kamenski, M.I., Potapov, A.S., Rodkina, A.E. and Sadovskii, B.N. (1992) Measure of Noncompactness and Condensing Operators. Birkhauser Verlag, Basel.

[7]   Ayerbe Toledano, J.M., Dominguez Benavides, T. and Lopez Acedo, G. (1997) Measure of Noncompactness in Metric Fixed Point Theory. Birkhauser Verlag, Basel.

[8]   Banas, J. and Goebel, K. (1980) Measure of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathmatics, Dekker, New York.

[9]   Banas, J. and Sadarangani, K. (2008) On Some Measures of Noncompactness in the Space of Continuous Functions. Nonlinear Analysis: Theory, Methods & Applications, 68, 377-383.

[10]   Dong, Q., Fan, Z. and Li, G. (2008) Existence of Solutions to Nonlocal Neutral Functional Differential and Integrodifferential Equations. International Journal of Nonlinear Science, 5, 140-151.

[11]   Dong, Q. and Li, G. (2015) Measure of Noncompactness and Semilinear Nonlocal Functional Differential Equations in Banach Spaces. Acta Mathematica Sinica, 31, 140-150.

[12]   Dong, Q. and Li, G. (2009) Existence of Solutions for Semilinear Differential Equations with Nonlocal Conditions in Banach Spaces. Electronic Journal of Qualitative Theory of Differential Equations, 2009, 1-13.

[13]   Dong, Q., Li, G. and Zhang, J. (2008) Quasilinear Nonlocal Intergrodifferential Equations in Banach Spaces. Electronic Journal of Differential Equations, 2008, 1-8.

[14]   Heinz, H.P. (1983) On the Behavior of Measure of Noncompactness with Respect to Differentiation and Integration of Vector-Valued Functions. Nonlinear Analysis TMA, 7, 1351-1371.

[15]   Kamenskii, M., Obukhovskii, V. and Zecca, P. (2001) Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. Walter de Gruyter, Berlin.